Change search
ReferencesLink to record
Permanent link

Direct link
Gustafsson, Björn
KTH, Superseded Departments, Mathematics.ORCID iD: 0000-0002-3125-3030
2002 (English)In: Calculus of Variations and Partial Differential Equations, ISSN 0944-2669, E-ISSN 1432-0835, Vol. 15, no 2, 181-201 p.Article in journal (Refereed) Published
Abstract [en]

We consider a quasilinear Neumann problem with exponent p is an element of]1, +infinity[, in a multidomain of R-N, N greater than or equal to 2, consisting of two vertical cylinders, one placed upon the other: the first one with given height and small cross section, the other one with small height and given cross section. Assuming that the volumes of the two cylinders tend to zero with same rate, we prove that the limit problem is well posed in the union of the limit domains, with respective dimension 1 and N - 1. Moreover, this limit problem is coupled if p > N - 1 and uncoupled if 1 < p less than or equal to N - 1.

Place, publisher, year, edition, pages
2002. Vol. 15, no 2, 181-201 p.
Keyword [en]
limit, model
URN: urn:nbn:se:kth:diva-21983DOI: 10.1007/s005260100114ISI: 000178721900003OAI: diva2:340681
QC 20100525Available from: 2010-08-10 Created: 2010-08-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Gustafsson, Björn
By organisation
In the same journal
Calculus of Variations and Partial Differential Equations

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 30 hits
ReferencesLink to record
Permanent link

Direct link